# SDR DALA1103940658

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 66,517 hours, 31,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 27d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK FOUND EMERGENCY TRACK LIGHT AT 27D DAMAGED. REPLACED LIGHT MODULE AT SEAT.
